# SDR SIMA200728106

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 14,664 hours, 13,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOTED A HIGH FREQUENCY SOUND AND VIBRATION AFTER TAKEOFF AND NOTED AS AIRSPEED SLOWED DOWN SOUND WENT AWAY.  PERFORMED INSPECTION ON AIRCRAFT FOUND 6PV DOOR OPEN NO EXTERNAL DAMAGE TO THE SKIN WAS FOUND AT THIS TIME RE-SECURED THE DOOR AS REQUIRED AIRCRAFT RETURNED TO SERVICE.
